MAUDE Adverse Event Report: TEOXANE SA RHA 2; HYALURONIC ACID DERMAL FILLER

TEOXANE SA RHA 2; HYALURONIC ACID DERMAL FILLER
Lot Number TP30L-23461AL0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 07/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the information received, the patient would have reacted to one of the component of the product.Generalized allergic reactions that may manifest as syncope, nausea, vomiting, pale, sweaty and oedema within minutes to hours after the injection are well-known and documented reactions to hyaluronic acid injections.They are immune-mediated reactions related to patient conditions, such as allergies to ha or lidocaine or a previous history of anaphylaxis.With medical treatment, symptoms can be fully resolved quickly and without sequelae.In addition, the risk of such reactions is mentioned in the instructions for use of teoxane products.
 
Event or Problem Description
This case occured outside of the usa in spain.On 23-jul-2024, the spanish subsidiary notified us of an adverse event.According to the information received, a patient was injected on (b)(6) 2024 with 0.5ml of rha 2 in the lips (0.3ml in the upper lip and 0.2ml in the lower lip, retrotracing technique).While performing the lip augmentation treatment, the patient's lip began to swell excessively.After a few seconds, the patient began to feel dizzy and lost consciousness for approximately 2 seconds.When she regained consciousness, she was hypotensive (80/60 bp), sweaty, nauseated, skin pale, and had 5 episodes of vomiting.The patient was placed in the trendelenburg position, and after local cold, hydration, and rest for 60 minutes, the symptoms resolved.She also received corticoids anti-inflammatory treatment.The injector contacted the patient 3 hours later; she reported presenting swelling in her lip, but with improvement of the associated symptoms.After 24 hours, the patient continued to have swelling and edema in the lip, but of reduced intensity.Additionally, medical assistance was provided.The local medical expert thought that it could be an allergy to lidocaine or any substance present in the product injected.However, we were informed that the patient was treated with another ha filler (juvederm volvella) in (b)(6) 2023 without any issue.The complaint was considered closed.

Brand Name
RHA 2
Common Device Name
HYALURONIC ACID DERMAL FILLER
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva, 1203
SZ  1203
Manufacturer Contact
morgane burgisser
MDR Report Key20025382
Report Number3005975625-2024-00481
Device Sequence Number7336050
Product Code LMH
UDI-Device Identifier07640173230021
UDI-Public01076401732300211023461AL017251131
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberTP30L-23461AL0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown